Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Small lump between bottom of ear and spinal cord causing burning and tingling, increased discomfort. Cause of concern?

OK, I have a small lump between the bottom of the ear and the spinal cord . It causes burning and tingling (can tell it comes from that spot). I have had it over a year and the lump appears to change in size but the discomfort is increasing. If I lay on a pillow with pressure there, it causes the burning and tingling to increase. Is this something to be concerned with? Also, I have been having increased balance issue and headaches .
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013
I suggest you to meet a ear, nose throat surgeon who can guide you best. You do not worry about the swelling. The only precaution you must follow is not to touch, pinch pop or squeeze any of them other wise it can get infected and can cause complications.
For burning sensation you can take cetrizine or benadryl by mouth.
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor